`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 4,Number 1,     March 2005

1

Regularity of solutions for a system of integral equations   Pages : 1 - 8

Wenxiong Chen and Congming Li

 Abstract       Full Text      Related Articles

2

On the stationary solutions of generalized reaction diffusion equations with $p\& q$-Laplacian   Pages : 9 - 22

L. Cherfils and Y. Il'yasov

 Abstract       Full Text      Related Articles

3

Existence of steady flows of slightly compressible viscoelastic fluids of White-Metzner type around an obstacle   Pages : 23 - 43

Colette Guillopé,  Abdelilah Hakim and Raafat Talhouk

 Abstract       Full Text      Related Articles

4

Maximal function estimates with applications to a modified Kadomstev-Petviashvili equation   Pages : 45 - 91

C. E. Kenig and S. N. Ziesler

 Abstract       Full Text      Related Articles

5

Gamma-star-shapedness for semilinear elliptic equations   Pages : 93 - 99

Antonio Greco and Marcello Lucia

 Abstract       Full Text      Related Articles

6

The Faber--Krahn inequality for random/nonautonomous parabolic equations   Pages : 101 - 114

Janusz Mierczyński and Wenxian Shen

 Abstract       Full Text      Related Articles

7

Trajectory and global attractors of dissipative hyperbolic equations with memory   Pages : 115 - 142

V. V. Chepyzhov and A. Miranville

 Abstract       Full Text      Related Articles

8

Existence of sign changing solutions for some critical problems on $\mathbb R^N$   Pages : 143 - 164

Norimichi Hirano,  A. M. Micheletti and A. Pistoia

 Abstract       Full Text      Related Articles

9

On the dimension of the attractor for the wave equation with nonlinear damping   Pages : 165 - 174

Dalibor Pražák

 Abstract       Full Text      Related Articles

10

Solutions of minimal period for a Hamiltonian system with a changing sign potential   Pages : 175 - 185

Yavdat Il'yasov and Nadir Sari

 Abstract       Full Text      Related Articles

11

On the existence and asymptotic behavior of large solutions for a semilinear elliptic problem in $R^n$   Pages : 187 - 198

Haitao Yang

 Abstract       Full Text      Related Articles

12

Uniqueness and existence of maximal and minimal solutions of fully nonlinear elliptic PDE   Pages : 199 - 207

Robert Jensen and Andrzej Świech

 Abstract       Full Text      Related Articles